# SDR ASOA03438

- Difficulty date: September 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO COMPARTMENT AFT PRESSUER BULKHEAD LOWER LEFT AND RIGHT SIDE FLOOR SUPPORT ANGLE AT FS 621 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CARGO COMPARTMENT AFT PERSSURE BULKHEAD LOWER LEFT AND RIGHT SIDE FLOOR SUPPORT ANGLE AT FS 621 IAW ASA EO 600-53-0105.  (M)
